# SDR HALA2019071500360

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 27,493 hours, 4,390 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #2 ENG VIEW FROM AFT AT 4:00 CLOCK POSITION TR HEAT SHIELD BLANKET HAS A HOLE 4" LONG. WELDED TEXTURE PATCH PER SAFRAN CMM 78-30-20 FRSX066 REPAIR 1. REMOVED #2 ENG O/B CENTER HEAT SHIELD BLANKET REF MM 78-30-20. INSTALLED #2 ENG CENTER HEAT SHIELD BLANKET REF CMM 78-30-20 UP TO SHEET METAL BLIND FASTENER INSTALL AND SEALANT INSTALL. INSTALLED BLIND FASTENERS ON AFT END OF HEAT SHIELD BLANKET PER CMM 78-30-20. PEND FASTENERS INSTALL                       ON CENTER POSITION OF BLANKET. INSTALLED FASTENERS IN CENTER SECTION OF HEAT SHIELD BLANKET.
